# SDR HEEA967129

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206032308005
- Condition: Holes Elongated
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET HOLES FOR FITTING IN ANGLE ELONGATED. REPLACED WITH SERVICEABLE PART.
